# SDR SWAA2022060911094

- Difficulty date: May 24, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5650
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 947+3 RBL 49 L 208 / [01] EVALUATED CORROSION ON FLOOR SUPPORT STA 947+3; RBL 49; WL 208. FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS PER SRM 53-60-51-1A-1. SRM 51-10-02-0G-0 IS APPLICABLE REPLACEMENT OF PART.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED DAMAGED FLOOR SUPPORT STA 947-BS967 RBL49 WL208 I.A.W SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW FLOOR SUPPORT STA 947-967; RBL 49; WL 208 I.A.W BOEING DWG 147A5650 AND SRM 51-40-05-0G-0 OK TO INSTALL;[05] VERIFIED NEW FLOOR SUPPORT AT STA 947-967; RBL 49; WL 208 DRILLED I.A.W BOEING DWG 147A5650 AND SRM 51-40-05-0G-0.  OKAY TO INSTALL NEW FLOOR SUPPORT GIVEN.;[06] INSTALLED NEW FLOOR SUPPORT AT STA 947-967; RBL 49; WL 208 I.A.W BOEING DWG 147A5650 AND SRM 51-40-05-0G-0.ALL REMOVED AND REPLACED PROCESS COMPLETED;[07] VERIFIED CORRECTIVE ACTION 6;[08] VERIFIED ALL STEPS ACCOMPLISHED
